# SDR DALA2016042403363

- Difficulty date: April 23, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 61,722 hours, 26,974 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM AT BS 720 HAS CORROSION AROUND CLIP NUTHOLE AT LBL 2.5.  REMOVED CORROSION IAW SRM 53-00-07 AD 1.  FOUND BLEND OUT OF LIMITS IAW 53-00-07 AD1. ACCOMPLISHED PERMANENT REPAIR IAW SRM 53-00-51, REPAIR II, FIG 201.
